2019
Том 71
№ 6

All Issues

Duong Anh Tuan

Articles: 1
Article (English)

Global exponential stability of a class of neural networks with unbounded delays

Duong Anh Tuan, Tran Thi Loan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1401–1413

In this paper, the global exponential stability of a class of neural networks is investigated. The neural networks contain variable and unbounded delays. By constructing a suitable Lyapunov function and using the technique of matrix analysis, we obtain some new sufficient conditions for global exponential stability.